Multivariate Imperfect Repair
Moshe Shaked, J. George Shanthikumar
Operations Research · 1986 · Volume 34 · Issue 3
Abstract
In this paper, we consider models of systems whose components have dependent lifelengths and are imperfectly repaired upon failure until they are scrapped. First, assuming that no more than one component can fail at a time, we study two models that describe imperfect repairs, and derive the resulting density and other probabilistic quantities of interest. We then generalize the models to cover applications in which more than one component can fail at the same time, and obtain various properties of the resulting distributions. Finally, we illustrate the theory through some examples.
Keywords
721 reliability, 724 failure models, 726 life distributions, 727 maintenance/repairs
Enable JavaScript for citation tools and additional paper interactions.